# SDR DALA2021011500260

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 49,278 hours, 32,936 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Condition: Missing
- Location: Rt Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE ELEVATOR TRIM TAB OUTBOARD FAIRING WAS MISSING ON WALK AROUND INSPECTION.  MAINTENANCE INSTALLED A NEW FAIRING AND NEW FASTENERS, PER B717 AMM 27-30.  NO FURTHER DAMAGE WAS NOTED.
